首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ENDOMORPHISMS OF A FREE ASSOCIATIVE ALGEBRA OF RANK 2
被引:0
|
作者
:
CZERNIAK.A
论文数:
0
引用数:
0
h-index:
0
CZERNIAK.A
机构
:
来源
:
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY
|
1970年
/ 17卷
/ 06期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:948 / &
相关论文
共 50 条
[1]
AUTOMORPHISMS OF A FREE ASSOCIATIVE ALGEBRA OF RANK 2
CZERNIAKIEWICZ, A
论文数:
0
引用数:
0
h-index:
0
CZERNIAKIEWICZ, A
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1971,
77
(06)
: 992
-
+
[2]
AUTOMORPHISMS OF A FREE ASSOCIATIVE ALGEBRA OF RANK 2 .2.
CZERNIAK.A
论文数:
0
引用数:
0
h-index:
0
CZERNIAK.A
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1971,
18
(05):
: 798
-
&
[3]
AUTOMORPHISMS OF A FREE ASSOCIATIVE ALGEBRA OF RANK 2 .2.
CZERNIAKIEWICZ, AJ
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV, DEPT MATH, NEW YORK, NY 10027 USA
COLUMBIA UNIV, DEPT MATH, NEW YORK, NY 10027 USA
CZERNIAKIEWICZ, AJ
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1972,
171
(SEP)
: 309
-
315
[4]
Symmetric polynomials in the free metabelian associative algebra of rank 2
Findik, Sehmus
论文数:
0
引用数:
0
h-index:
0
机构:
Cukurova Univ, Fac Arts & Sci, Dept Math, Adana, Turkey
Cukurova Univ, Fac Arts & Sci, Dept Math, Adana, Turkey
Findik, Sehmus
TURKISH JOURNAL OF MATHEMATICS,
2022,
[5]
AUTOMORPHISMS OF A FREE ASSOCIATIVE ALGEBRA OF RANK-2 .1.
CZERNIAKIEWICZ, AJ
论文数:
0
引用数:
0
h-index:
0
CZERNIAKIEWICZ, AJ
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1971,
160
(NOCT)
: 393
-
+
[6]
IDEMPOTENT ENDOMORPHISMS OF AN INDEPENDENCE ALGEBRA OF FINITE RANK
GOMES, GMS
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LISBON,FAC CIENCIAS,DEPT MATEMAT,P-1700 LISBON,PORTUGAL
GOMES, GMS
HOWIE, JM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LISBON,FAC CIENCIAS,DEPT MATEMAT,P-1700 LISBON,PORTUGAL
HOWIE, JM
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,
1995,
38
: 107
-
116
[7]
ALGORITHMIC PROBLEM OF RECOGNIZING AUTOMORPHISMS AMONG ENDOMORPHISMS OF FREE ASSOCIATIVE ALGEBRAS OF FINITE RANK
YAGZHEV, AV
论文数:
0
引用数:
0
h-index:
0
YAGZHEV, AV
SIBERIAN MATHEMATICAL JOURNAL,
1980,
21
(01)
: 142
-
146
[8]
PRODUCTS OF IDEMPOTENT ENDOMORPHISMS OF AN INDEPENDENCE ALGEBRA OF INFINITE RANK
FOUNTAIN, J
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of York, Heslington, York
FOUNTAIN, J
LEWIN, A
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of York, Heslington, York
LEWIN, A
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1993,
114
: 303
-
319
[9]
PRODUCTS OF IDEMPOTENT ENDOMORPHISMS OF AN INDEPENDENCE ALGEBRA OF FINITE RANK
FOUNTAIN, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV YORK,DEPT MATH,YORK YO1 5DD,N YORKSHIRE,ENGLAND
UNIV YORK,DEPT MATH,YORK YO1 5DD,N YORKSHIRE,ENGLAND
FOUNTAIN, J
LEWIN, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV YORK,DEPT MATH,YORK YO1 5DD,N YORKSHIRE,ENGLAND
UNIV YORK,DEPT MATH,YORK YO1 5DD,N YORKSHIRE,ENGLAND
LEWIN, A
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,
1992,
35
: 493
-
500
[10]
K2 OF A FREE ASSOCIATIVE ALGEBRA
SILVESTER, JR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LONDON, KINGS COLL, LONDON WC2R 2LS, ENGLAND
UNIV LONDON, KINGS COLL, LONDON WC2R 2LS, ENGLAND
SILVESTER, JR
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,
1973,
26
(JAN)
: 35
-
56
←
1
2
3
4
5
→